MathSciNet Relay Station
MathSciNet bibliographic data
MR2467269 (2009m:35424) 35Q53 (35R10)
Fahmy, E. S.; Abdusalam, H. A.; Raslan, K. R. On the solutions of the time-delayed Burgers equation. Nonlinear Anal. 69 (2008), no. 12, 4775–4786.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement